| Catalog Number |
17000-132-0008 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
Event or Problem Description
The event was reported by a customer from (b)(6): power supply makes a static sparking sound.
Additional Manufacturer Narrative
Distributor information: (b)(6).Exemption number: e2014005.Q core medical ltd (manufacturer) is submitting the report on behalf of icu medical.
Event or Problem Description
The event was reported by a customer from australia: power supply makes a static sparking sound.